# SDR DL72S970162

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 2730 · Elevator Control System
- Part: Power Contl Unit
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO HYDRAULIC FLUID LOSS FROM THE LEFT ELEVATOR, POWER CONTROL UNIT LEAKS.
